# SDR DXTA2024091200507

- Difficulty date: September 10, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N841QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000088
- Aircraft time: 1,579 hours, 934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 008767
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: ALL EMERGENCY LIGHTS INTERIOR, AND EXTERIOR DO NOT COME ON DURING FIRST FLIGHT OF THE DAY TEST IN THE ON POSITION  CORRECTIVE ACTION: REMOVED LH AFT EMER BATT INSTALLED REPAIRED CUSTOMER SUPPLIED EMER BATT IAW MODEL 700 AMM 33-50-05. OPS CHECK GOOD NO DEFECTS NOTED.
